Volume 10, Issue 2 (November 2011)                   JIRSS 2011, 10(2): 237-266 | Back to browse issues page

XML Persian Abstract Print

Abstract:   (7147 Views)
In this paper we treat a general form of location model. It is typically assumed that the error term is distributed according to the law belonging to the class of elliptically contoured distribution. Some sorts of shrinkage estimators of location and scale parameters are proposed and their exact bias and MSE expressions are derived. The performance of the estimators under study are completely analyzed and the condition of superiority of each estimator is studied in details.
Full-Text [PDF 218 kb]   (2398 Downloads)    

Received: 2011/11/7 | Accepted: 2015/09/12